Some estimates of helhim line intensities in the spectra of nonstationary stars
Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 991-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_6_a9,
author = {A. A. Nikitin},
title = {Some estimates of helhim line intensities in the spectra of nonstationary stars},
journal = {Doklady Akademii Nauk},
pages = {991--993},
year = {1958},
volume = {121},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a9/}
}
A. A. Nikitin. Some estimates of helhim line intensities in the spectra of nonstationary stars. Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 991-993. http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a9/